# SDR FDEA201701030002

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 54,870 hours, 13,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND EMERGENCY LIGHT BATTERY 1 LOW.  PERFORMED AN OPS CHECK ON THE EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00-5. TEST PASSED.
